Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Projective geometries as projective modular lattices

Author: Ralph Freese
Journal: Trans. Amer. Math. Soc. 251 (1979), 329-342
MSC: Primary 06C10; Secondary 05B25
MathSciNet review: 531987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the lattice of subspaces of a finite dimensional vector space over a finite prime field is projective in the class of modular lattices provided the dimension is at least 4.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06C10, 05B25

Retrieve articles in all journals with MSC: 06C10, 05B25

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society